Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Projective normality of ruled surfaces


Author: Euisung Park
Journal: Proc. Amer. Math. Soc. 136 (2008), 839-847
MSC (2000): Primary 14J26
Published electronically: November 30, 2007
MathSciNet review: 2361855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we study normal generation of irrational ruled surfaces. When $ C$ is a smooth curve of genus $ g$, Green and Lazarsfeld proved that a very ample line bundle $ L \in$   Pic$ X$ with deg$ (L) \geq 2g+1-2h^1 (X,L) -$   Cliff$ (X)$ is normally generated where Cliff$ (C)$ denotes the Clifford index of the curve $ C$ (Green and Lazarsfeld, 1986). We generalize this to line bundles on a ruled surface over $ C$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J26

Retrieve articles in all journals with MSC (2000): 14J26


Additional Information

Euisung Park
Affiliation: Department of Mathematics, Korea University, Seoul 136-701, Republic of Korea
Email: euisungpark@korea.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09121-6
PII: S 0002-9939(07)09121-6
Received by editor(s): July 15, 2005
Received by editor(s) in revised form: February 19, 2007
Published electronically: November 30, 2007
Communicated by: Michael Stillman
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.